On space forms of Grassmann manifolds.

Brett McInnes

Manuscripta mathematica (1997)

  • Volume: 93, Issue: 2, page 205-218
  • ISSN: 0025-2611; 1432-1785/e

How to cite


McInnes, Brett. "On space forms of Grassmann manifolds.." Manuscripta mathematica 93.2 (1997): 205-218. <http://eudml.org/doc/156295>.

author = {McInnes, Brett},
journal = {Manuscripta mathematica},
keywords = {space form problem; Riemannian manifold; holonomy group},
number = {2},
pages = {205-218},
title = {On space forms of Grassmann manifolds.},
url = {http://eudml.org/doc/156295},
volume = {93},
year = {1997},

AU - McInnes, Brett
TI - On space forms of Grassmann manifolds.
JO - Manuscripta mathematica
PY - 1997
VL - 93
IS - 2
SP - 205
EP - 218
KW - space form problem; Riemannian manifold; holonomy group
UR - http://eudml.org/doc/156295
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.